Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Found Phys

Search In Journal Title:

Abbravation: Foundations of Physics

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/0009-2797(78)90078-9

Search In DOI:

ISSN

1572-9516

Search In ISSN:
Search In Title Of Papers:

Double-Slit Interference Pattern for a Macroscopic Quantum System

Authors: Hamid Reza Naeij, Afshin Shafiee,

Publish Date: 2016/07/16
Volume: 46, Issue:12, Pages: 1634-1648
PDF Link

Abstract

In this study, we solve analytically the Schrödinger equation for a macroscopic quantum oscillator as a central system coupled to two environmental micro-oscillating particles. Then, the double-slit interference patterns are investigated in two limiting cases, considering the limits of uncertainty in the position probability distribution. Moreover, we analyze the interference patterns based on a recent proposal called stochastic electrodynamics with spin. Our results show that when the quantum character of the macro-system is decreased, the diffraction pattern becomes more similar to a classical one. We also show that, depending on the size of the slits, the predictions of quantum approach could be apparently different with those of the aforementioned stochastic description.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'